Aa
Aa
A
A
A
Close
6365544 tn?1381171589

Detoxing from Oxy while at work? Day 1 :(

I have a huge oxycodone habit and I hope posting here helps with me get through the detox process.  I was taking about 12 30mg Roxys per day for the past 2 years.  Unfortunately I preferred to snort them and honestly I think that I’m more addicted to that then anything.  The feeling that I got from the actual snorting sensation is very addictive.  Anyways, I’m attempting to start my detox today.  I took 1 subutex today, which helped a bit.   Starting tomorrow, I will not be taking anything.   The other unfortunate part – I cannot miss work.  So, I have Imodium and 800mg IB. I figure if I can make it to Friday then I have the weekend, by Monday the 7th, I will be decent.   I’m a 33yo male.  Does anyone have anything they can add as far as getting through the withdrawals while working?  I’m really worried about the energy part of it.  I appreciate any feedback.  Thank you.
38 Responses
Sort by: Helpful Oldest Newest
6063300 tn?1430430571
Check out the Thomas Recipe on google. It helps a ton! Make sure you eat and drink plenty of fluids! Force yourself to eat even if its just crackers! The first 3-5 days will be the worst as far as flu like symptoms! Working in a call center is going to be really hard as your emotions will be all over the place! I will be praying for you and if you need any thing stay on this site these people helped me so much and we have all been through it!
Good luck
Helpful - 0
5986700 tn?1380791380
Hi there,
congrats on your decision....and I wish you much success and little pain on your journey but I have to be honest ......the work thing is going to be unbelievably hard.  My husband went through exactly what you are doing but he was taking oxy's, is that different I don't know, (not my DOC)....
anyway he's the kinda guy who just "shakes" everything off EVERYTHING
but he was off for at least a week.

But I have heard of some here who have done what you are attempting and
I couldn't be more in awe of them.
Everything mentioned above is key though, so helps.
prayers and much hope
you can do this.
Helpful - 0
6365544 tn?1381171589
Yes Barb, I sit down at work. I have to make calls and talk to people all day. My boss is the Tony Robbins type, ton of energy and always trying to push you to be sucessfull. That is going to be the hard part as well. As far as emotions... Im not sure I have any of those anymore.  My father recently passed away, we were best friends and I didnt even cry at the funeral. Im assuming it is because the Oxy made me that numb.  Again, I really appreciate all of the support and comments.
Helpful - 0
6063300 tn?1430430571
yes that was the Oxy making you numb! This stuff is horrible! I hope you can take Friday off and wish you the best!
Helpful - 0
4626633 tn?1382597122
I'm so sorry to hear about your father. I have been there. Now, your emotions will come back with a vengeance. It doesn't take long either. So you may end up going through the grieving process, as you may not have done so yet. Even if you thought you had, if that makes sense.

Stay around. We will give you support, and it does help.
How are you feeling now?
Helpful - 0
4522800 tn?1470325834
So True Barb..Also we go through the same grieving process when we give up are substances. I just found info on it and put it in my Journal.
I would like to share something here..I was on the Methadone after the oxys/hydos.for over 12years.I tried to taper down but did not make it..I was always running short and started to buy the Adderral from the streets..These 2 drugs gave me a crank buzz and then a benzo at night to come down. I am going to tell you that PLEASE do not go with the Adderral..BS you can have bad w/ds from that one two. I had a experience in all my years of using nothing like this before. I now can tell which drug did what as far as physically and mentally..What a lot of people do not see is that each drug hits different Neurotransmitters and so fourth in our Brains. This just makes it worse to come off of while you are trying to heal the brain from the other meds..Please do not add any more..Give the brain time to heal. Try all the natural things that my MH friends told you..OK. Be Safe!!
Bless
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.